# SDR CA020904004

- Difficulty date: August 26, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Aircraft time: 18,405 hours
- Engine: Garrtt TPE33110
- Propeller: Rotol R333482F12
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH43208
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE POST FLIGHT INSPECTION, A 6 INCH CRACK WAS NOTED, ALONG WHEEL FLANGE AT TIRE BEAD ATTACHMENT. ON DISASSEMBLE INSPECTION THE CRACK EXTENDING TO 7.51INCH ON THE INSIDE OF WHEEL FLANGE. NO VISIBLE DAMAGE NOTED ON INNER WHEEL HALF MATE. BUT WAS REMOVED AND SENT FOR NDI INSPECITON.
